It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1 2 3 4 5 Showing 1 - 20 of 102 for birth control and hair loss. (0.122 seconds)


... oh sorry i didn't mention that i did get them out end of may. and I understand that you can lose hair about 3 months after a surgery. ... (3 replies)
... oh sorry i didn't mention that i did get them out end of may. and I understand that you can lose hair about 3 months after switching. ... (3 replies)
... c pills or allot of other types of birth control. ... (3 replies)

... Like many who experienced Hair Loss from birth control, I'm a stressed, depressed mess. So please, help, send any words you can. ... (3 replies)
... I have been on Yaz for 7 months. I just stopped taking them last week. Over the past 3 months my hair has shed like crazy and my hair's texture has completely changed. I went to the gyno and the encironologist to get blood work done to rule out and underlying problems. ... (10 replies)
... Unfortunately, I have been battling hair loss for the last 20 years so i know WAY more than i should on the subject because i've researched for countless hours. ... (12 replies)
... I've also heard about hair thinning as a side effect for most pills. I was on Ortho Tricyclen Lo for 10 years and didn't notice any difference in my hair while I was on it and even when I went off the pill. I actaully felt a lot better when I went off the pill. ... (3 replies)
... In all my research I've only seen that the hormones cause hair loss. I've never seen anything positive about the pill's effects on hair. It causes thinning and either excessive dryness or oilyness. That's all I've ever found in my research. ... (3 replies)
... Does anyone know if there are certain types of birth control that promote hair growth or counter hair loss? ... (3 replies)
... That's weird, usually it's the birth control that causes the hair loss! I'm surprised.... Well, no I'm not. There are unfortunately too many really awful doctors out there who prescribe the pill for everything! ... (2 replies)
... After a year of being on Depo i got the Paragaurd IUD and love it. I haven't had any problems with the IUD and plan to keep it for the full 10 years. ... (4 replies)
... The reason why bcps cause anxiety and depression is because they deplete the B vitamins in the body, which are the ones responsible for mood. ... (6 replies)
... growth can definitely be related to hormonal changes, and birth control can do weird things to different people! ... (3 replies)
... You should see your PCP ASAP. There are many conditions that can cause this and you do not want to assume it's due to the birth control. ... (3 replies)
... Hi! My name is Lea and I started taking birth control about 4 or 5 months ago, back in November 2016. ... (3 replies)
... I stopped taking the bc pill when my marriage broke up 11years ago and within months noticed I'd lost a lot of hair. I panicked but presumed it was caused by stress. ... (1 replies)
... basically the same thing. Wish it did have hair loss as a side effect as I have very thick wavy hair that drives me nuts. And alas, I still have all my hair and at 67 only weigh about 10 pounds more that when I was in college. ... (19 replies)
... Just scard of that and heard some can cause hair loss, I don't want that....... ... (19 replies)
... I can't speak for the hair loss because I don't think thats only because of the pill. I think it's also a large part due to everyday stress. ... (3 replies)
... I just signed up here and am hoping someone else can help answer my question. About a year ago I went off of the generic for Yasmin after being on it for about 5 years. ... (3 replies)


Associated Tags: acne, birth control, birth control pill, hair loss, help me please, hormonal imbalance, hormones, thyroid disease

Pages: 1 2 3 4 5

All times are GMT -7. The time now is 08:44 AM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!